Continuity of the asymptotic shape of the supercritical contact process

Abstract : We prove the continuity of the shape governing the asymptotic growth of the supercritical contact process in Z^d , with respect to the infection parameter. The proof is valid in any dimension d ≥ 1.
Type de document :
Article dans une revue
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (92), pp.1-11
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01115786
Contributeur : Olivier Garet <>
Soumis le : mercredi 11 février 2015 - 17:38:07
Dernière modification le : mardi 11 octobre 2016 - 15:20:57
Document(s) archivé(s) le : mardi 12 mai 2015 - 11:38:37

Fichiers

continuite-contact-full.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01115786, version 1
  • ARXIV : 1502.03557

Collections

Citation

Olivier Garet, Régine Marchand, Marie Théret. Continuity of the asymptotic shape of the supercritical contact process. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (92), pp.1-11. <hal-01115786>

Partager

Métriques

Consultations de
la notice

186

Téléchargements du document

62